Alert archive / North Carolina / Beach Hazards Statements in 2019
Beach Hazards Statement 41, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 4, 2019, 8:41 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2019, 8:41 PM EDT (00:41 UTC)
- Expired
- Oct 6, 2019, 8:00 PM EDT
- In force
- 47 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
655 WHUS42 KMHX 050041 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 841 PM EDT Fri Oct 4 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT THROUGH SATURDAY... .The combination of lingering long periods swell and strong northeast winds will produce dangerous surf conditions, including strong rip currents, dangerous shore break, and strong longshore currents, through Saturday. NCZ196-203>205-051245- /O.NEW.KMHX.BH.S.0041.191005T0041Z-191006T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 841 PM EDT Fri Oct 4 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... The National Weather Service in Newport/Morehead City has issued a Beach Hazards Statement, which is in effect through Saturday evening. * HAZARDS...High rip current risk, dangerous shore break, and strong longshore current. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
7 follow-up statements
502 WHUS42 KMHX 050743 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 343 AM EDT Sat Oct 5 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT THROUGH SATURDAY... .The combination of lingering long period swells and strong northeast winds will produce dangerous surf conditions today, including strong rip currents, dangerous shore break, and strong longshore currents. NCZ196-203>205-052100- /O.CON.KMHX.BH.S.0041.000000T0000Z-191006T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 343 AM EDT Sat Oct 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...High rip current risk, dangerous shore break, and strong longshore current. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
058 WHUS42 KMHX 051457 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1057 AM EDT Sat Oct 5 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT THROUGH SATURDAY... .The combination of lingering long period swells and strong northeast winds will produce dangerous surf conditions today, including strong rip currents, dangerous shore break, and strong longshore currents. NCZ196-203>205-060000- /O.CON.KMHX.BH.S.0041.000000T0000Z-191006T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 1057 AM EDT Sat Oct 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...High rip current risk, dangerous shore break, and strong longshore current. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
651 WHUS42 KMHX 052359 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 759 PM EDT Sat Oct 5 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT CONTINUES THROUGH SUNDAY... .The combination of elevated seas and onshore winds will produce dangerous surf conditions Sunday, including strong rip currents, dangerous shore break, and strong longshore currents. NCZ196-203>205-061200- /O.EXT.KMHX.BH.S.0041.000000T0000Z-191007T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 759 PM EDT Sat Oct 5 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY EVENING... * HAZARDS...High rip current risk and dangerous shore break. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
759 WHUS42 KMHX 060012 CCA CFWMHX Coastal Hazard Message...CORRECTED National Weather Service Newport/Morehead City NC 812 PM EDT Sat Oct 5 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT CONTINUES THROUGH SUNDAY... .The combination of elevated seas and onshore winds will produce dangerous surf conditions Sunday, including strong rip currents and dangerous shore break. NCZ196-203>205-061200- /O.EXT.KMHX.BH.S.0041.000000T0000Z-191007T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 812 PM EDT Sat Oct 5 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY EVENING... * HAZARDS...High rip current risk and dangerous shore break. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
130 WHUS42 KMHX 060747 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 347 AM EDT Sun Oct 6 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT CONTINUES THROUGH SUNDAY... .The combination of elevated seas and onshore winds will produce dangerous surf conditions Sunday, including strong rip currents and dangerous shore break. NCZ196-203>205-070000- /O.CON.KMHX.BH.S.0041.000000T0000Z-191007T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 347 AM EDT Sun Oct 6 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...High rip current risk and dangerous shore break. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
420 WHUS42 KMHX 061449 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1049 AM EDT Sun Oct 6 2019 ...DANGEROUS SURF CONDITIONS FROM DUCK TO CAPE LOOKOUT CONTINUES THROUGH SUNDAY... .The combination of elevated seas and onshore winds will produce dangerous surf conditions Sunday, including strong rip currents and dangerous shore break. NCZ196-203>205-070000- /O.CON.KMHX.BH.S.0041.000000T0000Z-191007T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 1049 AM EDT Sun Oct 6 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...High rip current risk and dangerous shore break. * LOCATIONS...The beaches from Duck to Cape Lookout * SURF HEIGHT...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. The most common injuries with strong shore break are neck and back injuries, which most often occur when the powerful surf throws a swimmer or surfer head first into the bottom. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
679 WHUS42 KMHX 070009 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 809 PM EDT Sun Oct 6 2019 ...HIGH THREAT OF RIP CURRENT ON ALL AREAS BEACHES MONDAY... NCZ196-203>205-071215- /O.EXP.KMHX.BH.S.0041.000000T0000Z-191007T0000Z/ /O.NEW.KMHX.BH.S.0042.191007T0009Z-191008T0100Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 809 PM EDT Sun Oct 6 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... The National Weather Service in Newport/Morehead City has issued a Beach Hazards Statement, which is in effect through Monday evening. * HAZARDS...High rip current risk and dangerous shore break. * LOCATIONS...The beaches from Duck to Cape Lookout * TIMING AND TIDES...The most likely time for rip currents is around time of high tide, which is between 9 and 10 AM Monday morning. * SURF HEIGHT...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ195-199-071215- /O.NEW.KMHX.BH.S.0042.191007T0009Z-191008T0100Z/ West Carteret-Coastal Onslow- 809 PM EDT Sun Oct 6 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... The National Weather Service in Newport/Morehead City has issued a Beach Hazards Statement, which is in effect through Monday evening. * HAZARDS...High rip current risk and dangerous shore break. * LOCATIONS...Beaches from Cape Lookout to Surf City * TIMING AND TIDES...The most likely time for rip currents is around time of high tide, which is between 9 and 10 AM Monday morning. * SURF HEIGHT...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ 11
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 4, 7:09 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 4, 7:09 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
709 PM EDT Fri Oct 4 2019
.SYNOPSIS...
A strong cold front will push further offshore tonight. High
pressure will ridge into the region over the weekend. Another
strong cold front crosses the area Monday night followed by high
pressure building in from the northwest Tuesday and Wednesday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 705 PM Friday...Strong cold front has now moved south of
our CWA and offshore with temperatures and dewpoints quickly
falling at early evening. Stratus has developed behind the cold
front and gusty N/NE winds develop in the CAA surge moving
south. While the high-resolution models have been fairly
consistent in developing isolated showers/storms over our far
southern sections, no precipitation has been detected by radar
and will remove mention of precipitation from tonight's
forecast. Strong cold-air advection will drive low temperatures
into the mid/upper 50s inland and low/mid 60s elsewhere tonight.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
As of 230 PM Fri...High pressure will continue to build over the
area from the north Saturday, resulting in a pleasant, more
seasonable day with highs in the 70s and lower dewpoints. Weak
midlevel vorticity combined with onshore flow could aid in the
development of isolated to scattered showers along the coast
throughout the day. Will continue sc to low chance pops.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 315 AM Friday...We finally return to near average early
October temps for this weekend. Some unsettled weather in the
form of occasional showers are forecast for early next week.
Saturday night through Sunday...Expect overnight lows in the
50s inland to 60s beaches. Will continue a small chance of
showers along the immediate coast Saturday night.
Monday through Tuesday...High pressure slides offshore early
next week with long wave troughing developing across the central
CONUS and an attendant strong cold front approaching from the
west. Guidance remains in good agreement on timing of the front,
with most showing it offshore by early Tuesday. Kept chance
PoPs in Mon through Tues with PoPs diminishing from W to E Tue
night in wake of front. Temps climb back to a little above
climo in the pre frontal environment Mon with highs mainly 80 to
85. Temps drop back to near to a little below normal after
frontal passage Tues with highs low to mid 70s.
Wednesday through Thursday...High pressure will build into the
region from the Mid-Atlantic states resulting in NE flow and
dry weather. Temps will range in the mid 70s inland to low/mid
70s along the coast.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Short Term /through 00Z Sunday/...
As of 710 PM Friday...Strong cold front is south of the area at
early evening. Areas of stratus developed behind the front and a
couple of hours of MVFR ceilings are possible, but should
gradually dissipate overnight with lower dewpoints. Northeast
breezes should preclude any fog formation tonight. The onshore
flow Sat will lead to increasing clouds and could see brief
periods of MVFR ceilings, with better chances closer to the
coast at EWN and OAJ. NE/E wind gusts 15-20 kt expected Sat
afternoon.
Long Term /Saturday night through Wednesday/...
As of 320 AM Fri...VFR conditions will prevail most of the
period. High pressure will extend across the region over the
weekend with mainly dry conditions. The onshore flow could lead
to some bouts of sub VFR conditions mainly late at night. Some
scattered showers expected Mon ahead of next front with brief
sub VFR possible.
&&
.MARINE...
Short Term /through Saturday/...
As of 710 PM Friday...No major changes to the latest marine
forecast as good CAA surge continues moving south behind strong
cold front at early evening. The front has now moved south of
the CWA with gusty N/NE winds continuing. High pressure will
build in behind the front tonight into Saturday. SCA conditions
will continue through the period with gusty winds and elevated
seas. Winds will reach 20 to 30 kts most wtrs with seas building
to 5 to 8 feet. Gusty NE winds of 20 to 30 kts this evening
will diminish a bit to 15 to 20 kts nrn tier overnight as high
pres builds closer. NE winds 15-25 kt early Sat, becoming E/NE
15-20 kt late afternoon. Seas will remain 5-7 ft Sat.
Long Term /Saturday night through Wednesday/...
As of 320 AM Friday...ESE winds 10 to 15 kts expected Sun as
the high slides offshore to the N. Winds Mon tricky as cold
front approaches with low pressure lifting offshore. For now
continue with mainly SE to E winds 10 to 15 kts. Seas subside a
bit Sun as winds diminish but still look to hold at or above 6
ft outer waters N of Cape Lookout. Seas build back to 5 to 7
feet Mon as decent E swell continues. SCA conditions expected
for all coastal waters through the long term, with SCAs possible
for the Pamlico/Albemarle Sounds due to gusty winds Saturday
and again on Tuesday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ203-
205.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for AMZ131-137-
230-231.
Small Craft Advisory until 2 PM EDT Saturday for AMZ135.
Small Craft Advisory until 8 AM EDT Wednesday for AMZ150-152-
154-156-158.
&&
SYNOPSIS...MHX
NEAR TERM...CTC
SHORT TERM...CQD
LONG TERM...DAG
AVIATION...DAG/CTC/CQD
MARINE...DAG/CTC/CQDHazardous weather outlook, Oct 4, 3:37 AM EDT, 17 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 337 AM EDT Fri Oct 4 2019 NCZ029-044>047-079>081-090>092-094-193-194-198-050745- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 337 AM EDT Fri Oct 4 2019 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-050745- Hatteras Island- 337 AM EDT Fri Oct 4 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF CAPE HATTERAS... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE HATTERAS... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-050745- Northern Outer Banks- 337 AM EDT Fri Oct 4 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-204-050745- West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- 337 AM EDT Fri Oct 4 2019 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in North Carolina, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.